# SDR SWIA200922999

- Difficulty date: October 28, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 19,810 hours, 16,850 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS FROM ROWS 9-12 INOP.  (FLT 1002)  RESEATED CONNECTOR.
